Medical Questions > General Forum Topics > General Q and A Forum

Lightheadedness , fatigue , vision changes

Hi guys,

Hopefully you guys can help me with my problem, I am going through a very difficult time.

About 3-4 months ago I began smoking marijuana using a pop can. I would pop a hole on the side of the can, please the marijuana on top of it and then light it with a lighter. Using the other other main opening, I would inhale. I did this about 10-15 times. Sometimes i could tell I was inhaling some fumes from the can b/c of the taste.

Soon thereafter I began to notice lightheadedness, fatigue, and vision changes. My vision was foggy and I was havng troubles concentrating. I dont know if this was because of the pop can, but I stopped smoking weed and using the can.

It has now been 3 months since i began to notice these symtoms. The fatigue is going away, but I still feel very lightheaded and my vision seems foggy. I am having troubles concentrating. Currently I am completing my Masters Degree and had to take a leave of absence. As much as i tried, i felt that my vision and concentration were off. These symptoms are sometimes getting worser and sometimes i feel better.

For the last month I have been sitting at home. I dont even go out. I have gotten a lot of blood work done as well as a CT scan. Everything has come out fine. Doctors do not have an explanation which really upsets me because I feel like my life is falling apart. They suspect it might just be anxiety or depression....but ive never had problems with anxiety...and was perfectly fine until these symptoms popped up.

So my question is, can the pop can have caused these symptoms? If so, is there anything i can do? I am feel so horrible right now, please advise. Any advice would be greatly appreciated.
Did you find this post helpful?
|

User Profile
replied August 12th, 2009
Extremely eHealthy
Did you tell you doctor about you smoking pot out of a soda can? If not, you need to. You may have gotten some bad pot with something else in it, there may be some kind of coating on the can that is toxic if you breathe it in, or the aluminum could be causing this. I don't know what it is, but the doctor might if you are totally honest.

Do you use any other drugs? Do you have any medical conditions or are you taking any prescription medications?

Marijuana use can trigger anxiety issues and even psychosis in people who are prone to them. This could have been a trigger for you. However, the symptoms you describe don't sound like anxiety. It sounds like something else is going on. Go back to the doctor and tell him what you think caused this. If you have already been honest with the doctor, you may consider getting a second opinion.
|
Did you find this post helpful?

replied August 12th, 2009
no I dont use any other drugs. I am not on any prescription medcine.

I asked one doctor, and he said he doubts that it played a role. But i started getting these symptoms around the same time. I read on the net that pop cans are made of alumiunum and epoxy resin (inside of can). I dont know, but i am feeling not that great. I was given some anti-anxiety medicine, but i doubt i have anxiety problems.
|
Did you find this post helpful?
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....